default search action
"Sub-classes of the monoid of left cancellative languages."
Chunhua Cao, Di Yang, Yun Liu (2011)
- Chunhua Cao, Di Yang, Yun Liu:
Sub-classes of the monoid of left cancellative languages. Int. J. Comput. Math. 88(8): 1619-1628 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.